# SDR FDEA201101240416

- Difficulty date: January 24, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 25 SEAT TRACK STA 950 TO 950, 10".  REMOVED CORRODED SEAT TRACK, FABRICATED NEW TRACK, AND INSTALLED IAW SRM 53-10-2 FIG 7, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
